# SDR VNAA2024101630020

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 39,693 hours, 38,391 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: BA67045073
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINDSHIELD POST IS CRACKED, POST BETWEEN WINDSHIELD AND SIDE WINDOW.
